Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Diagnosed with complex regional pain syndrome, have puffed up, bluish area in front of legs. History of superficial thrombosis. Cause?

Yes, please. Problem began when an IV was inserted in back of rt hand subcutaneous instead on in the vein . It was an antibiotic after a surgery I had. It was left there almost 3 hours, swelled enormously and finally removed and placed in lt arm 5-6 years ago. Antibiotic went through my entire body. Saw a neurologist . Developed superficial thrombosis flibitous in back of rt hand. I was diagnosed with complex regional pain syndrom/RSD (reflex sympathatic dystrophy). I have noticed the past year these areas on the front of my legs beneath my knee and to my ankles are worsening, puffed up and bluish, tender when pressed. What could this be? I am scared. My family dr. looked at it last year or so and didn t seem to be concerned. Can you help me? Please?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response

Thanks for writing to us,
I have studied your case with diligence.

RDS needs prolonged multimodal treatment,
Tryptomer, and calcium channel blockers will help you.
If required sympathetic block can be done.
Do start and continue physiotherapy.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care.
Answered: Wed, 27 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor